# SDR R61A2024050600197

- Difficulty date: April 30, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 33,058 hours, 24,240 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Plate
- Part number: 17036432001C
- Condition: Cracked
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #1, NUMBER 2 RAIL I/B SUPPORT PLATE CRACKED.  RH WING, SLAT #1, NUMBER 2 RAIL I/B SUPPORT PLATE WAS REPLACED WITH LOCAL MAN / MADE REPAIR PART IAW DWG 170-36422-401 AND SRM 51-42-01.
